# SDR DXTA2021021004705

- Difficulty date: February 9, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 10,003 hours, 7,883 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pcb
- Part number: 661870726
- Part serial: 0380
- Condition: Defective
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON REACHING FL390 THE CABIN DOOR ANNUNCIATOR ILLUMINATED. ALL GREEN FLAGS WERE VISIBLE AND NO OTHER WARNING LIGHTS (SIX PACK) WERE ILLUMINATED.///SIGN-OFF///REMOVED MAIN CABIN DOOR STEPS PER CE-560XL MM 52-10-02. OPERATED MAIN CABIN DOOR WITH NO FAULTS FOUND. SHOOK DOWN WIRING AND FROZE SWITCHES. NO FAULTS FOUND. REMOVED AND REPLACED CABIN DOOR MONITOR PCB PER CE-560XL MM 24-51-02-2. MAIN CABIN DOOR INDICATION OPS CHECKS GOOD PER CE-560XL MM 52-70-00-2. REINSTALLED MAIN CABIN DOOR STEPS PER CE-560XL MM 52-10-02.
